# SDR DALA2017052604256

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LOWER FUSELAGE SKIN BS 727D - 727E SKIN CORRODED.  MAINTENANCE REPAIRED THE SKIN IAW PRI 558408-14, REV O.
